Allergan (Costa Rica) Inspira Smooth Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Back to Search Results |
| Catalog Number |
SRLP-490 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
08/11/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported "feels like capsulectomy was never done in previous surgery, sitting up high, muscle twitching, feels like muscle tissue is below, and can feel the shell of implant." later, patient reported "squeezing the new implant", "potentially ruptured".Healthcare professional later reported "rupture".This record is for the right side.Device remains implanted.
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture
a review of the device history record has been completed.No deviations or non-conformances noted.